# SDR AALA202205057559

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 34,176 hours, 12,945 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM AND MASTER CAUTION WARNING AFTER SETTING AND CONFIRMING FLEX POWER SET.  REJECTED TAKEOFF BELOW 50 KNOTS. ACCOMPLISHED LAST LEG REPORT / PREVIOUS LEG, NO FAULTS NOTED.  ACCOMPLISHED GROUND SCAN / CLASS 3 SCAN OF ENGINE 1 & 2,  FADEC 1 & 2, NO FAULTS NOTED.
